# SDR SWIA2020030549086

- Difficulty date: February 11, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION FOUND ON SERVICE DOOR ENTRY WAY AT FS 319 RBL 43  (C CHECK) RO 3/2/2020    FOUND CORROSION ON SERVICE DOOR ENTRY WAY TO BE OUT OF LIMITS. NOMINAL 0.050, REMOVED 0.020, REMAINING 0.030. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED PART. INSTALLED NEW PART WITH NEW FASTENERS. FAY AND FILLIT SEALED ANGLE - PART NUMBER 601R-38303-225   LOCATED AT FS 319 RBL 43. RESTORED FINISH. IAW BOMBARDIER CRJ 200 SRM. DEPTH MIC AV 5185/ NOV 20
